Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 171, NWS Bismarck, ND

July 23, 20116 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 23, 2011, 12:08 AM CDT for 6 counties in North Dakota. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2011, 12:08 AM CDT (05:08 UTC)
Expired
Jul 23, 2011, 1:00 AM CDT
In force
52 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Dickey County, ND, Emmons County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 63 km from the middle of the area, began a volume at 05:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 12:30 AM CDTTSTM WND DMG15 Nne Zeeland, NDQUONSET AND POLE BARN ON FARMSTEAD TOTALLY DESTORYED. SHINGLE AND SIDING DAMAGE TO HOUSE. TWO TREES DOWN. BRANCHES STUCK IN WEST SIDE OF HOUSE. ALL DEBRIS SOUTHEAST OF FARMSTEAD. COUNTY SHERIFF BELEIVES STRAIGHT LINE WINDS.
Jul 23, 12:40 AM CDTTSTM WND GST 8010 N Zeeland, NDWINDS GUSTED FOR ABOUT 3 TO 5 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 5:35 PM CDTTornado WatchSPC8 hr
Jul 22, 6:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 5.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1986 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1986 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS53 KBIS 230508
SVRBIS
NDC021-029-045-047-051-085-230600-
/O.NEW.KBIS.SV.W.0171.110723T0508Z-110723T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1208 AM CDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA...
  EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
  LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...
  MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA...
  SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 100 AM CDT/MIDNIGHT MDT/

* AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES WEST OF STREETER TO 12 MILES WEST OF WISHEK
  TO 5 MILES NORTHWEST OF POLLOCK...AND MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WISHEK AROUND 1215 AM CDT.
  GACKLE...GREEN LAKE...DANZIG AND LEHR AROUND 1220 AM CDT.
  ZEELAND AROUND 1225 AM CDT.
  ALFRED AND VENTURIA AROUND 1230 AM CDT.
  ASHLEY...JUD AND FREDONIA AROUND 1235 AM CDT.
  KULM AROUND 1240 AM CDT.
  NORTONVILLE AROUND 1245 AM CDT.
  MERRICOURT AND EDGELEY AROUND 1250 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS SOUTHERN NORTH DAKOTA. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING.

LAT...LON 4615 10120 4640 10091 4638 10072 4643 10060
      4653 10054 4661 10060 4664 10056 4664 9814
      4601 9840 4592 9859 4594 10164
TIME...MOT...LOC 0507Z 281DEG 50KT 4660 9946 4620 9973
          4594 10030
WIND...HAIL 70MPH <.75IN

$$

SCHECK/TAEGER
2 follow-up statements
680 
WWUS53 KBIS 230535
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1235 AM CDT SAT JUL 23 2011

NDC021-029-045-047-051-085-230600-
/O.CON.KBIS.SV.W.0171.000000T0000Z-110723T0600Z/
DICKEY ND-EMMONS ND-LAMOURE ND-LOGAN ND-MCINTOSH ND-SIOUX ND-
1235 AM CDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SIOUX...
MCINTOSH...LOGAN...LAMOURE...EMMONS AND WESTERN DICKEY COUNTIES UNTIL
100 AM CDT/MIDNIGHT MDT/...

AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF GACKLE TO DANZIG TO 10 MILES SOUTH OF
HAGUE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ALFRED AROUND 1240 AM CDT.
  VENTURIA AND FREDONIA AROUND 1245 AM CDT.
  JUD AND ASHLEY AROUND 1250 AM CDT.
  KULM AROUND 1255 AM CDT.
  NORTONVILLE AND EDGELEY AROUND 100 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4615 10120 4640 10091 4638 10072 4643 10060
      4653 10054 4661 10060 4664 10056 4664 9814
      4601 9840 4592 9859 4594 10164
TIME...MOT...LOC 0535Z 283DEG 37KT 4654 9912 4614 9940
          4588 9998
WIND...HAIL 70MPH <.75IN

$$

SCHECK/HUBER
358 
WWUS53 KBIS 230555
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1255 AM CDT SAT JUL 23 2011

NDC085-230605-
/O.CAN.KBIS.SV.W.0171.000000T0000Z-110723T0600Z/
SIOUX ND-
1255 AM CDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SIOUX COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4664 9986 4664 9814 4601 9840 4592 9858
      4594 10029
TIME...MOT...LOC 0555Z 283DEG 37KT 4649 9883 4609 9911
          4583 9969

$$

NDC021-029-045-047-051-230600-
/O.CON.KBIS.SV.W.0171.000000T0000Z-110723T0600Z/
DICKEY ND-EMMONS ND-LAMOURE ND-LOGAN ND-MCINTOSH ND-
1255 AM CDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCINTOSH...
LOGAN...LAMOURE...SOUTHEASTERN EMMONS AND WESTERN DICKEY COUNTIES
UNTIL 100 AM CDT...

AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JUD TO 12 MILES EAST OF ASHLEY TO 5 MILES SOUTH OF
GREENWAY...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EDGELEY AND NORTONVILLE AROUND 100 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4664 9986 4664 9814 4601 9840 4592 9858
      4594 10029
TIME...MOT...LOC 0555Z 283DEG 37KT 4649 9883 4609 9911
          4583 9969
WIND...HAIL 80MPH <.75IN

$$

SCHECK/HUBER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 7:18 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jul 22, 7:18 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT FRI JUL 22 2011

.UPDATE...
TORNADO WATCHES 673 AND 674 ARE IN EFFECT FOR LARGE PARTS OF THE
COUNTY WARNING AREA UNTIL 2 AM CDT SATURDAY. SEE PRODUCT BISWCNBIS
REDEFINING STATEMENT FOR DETAILS.

&&

.DISCUSSION...
ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOPED OVER WESTERN NORTH
DAKOTA. A LINE OF SEVERE STORMS IN EASTERN MONTANA WAS ADVANCING
TOWARD THE NORTH DAKOTA BORDER WITH WINDS 65 TO 75 MPH REPORTED
THROUGH EASTERN MONTANA.

THUNDERSTORM CHANCES ARE VERY HIGH THIS EVENING WEST...INCREASING
CENTRAL AFTER 9 PM CDT.

&&
.AVIATION...
TAFS REFLECT TIMING OF EXPECTED STORMS. AVIATION INTERESTS NEED
TO BE AWARE THAT THERE WILL BE SEVERE STORMS THIS EVENING AND
POSSIBLY OVERNIGHT...SPREADING WEST TO EAST. STORMS WILL BE
CAPABLE OF PRODUCING HIGH WINDS...LARGE HAIL...VERY HEAVY
RAIN...AND TORNADOES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY
AFTERNOON FOR NDZ002>005-010>013-019>023-025-035>037-047-048-050-
051.

FLASH FLOOD WATCH UNTIL 7 AM CDT /6 AM MDT/ SATURDAY FOR NDZ001-
009-017-018-031>034-040>046.

&&

JP MARTIN
Hazardous weather outlook, Jul 22, 4:41 AM CDT, 19 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
441 AM CDT FRI JUL 22 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-230945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
441 AM CDT FRI JUL 22 2011 /341 AM MDT FRI JUL 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS WESTERN AND
FAR SOUTH CENTRAL NORTH DAKOTA LATE FRIDAY AFTERNOON. VERY LARGE
HAIL IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS IN
EXCESS OF 60 MPH AND A TORNADO OR TWO MAY BE POSSIBLE WITH THESE
STORMS...IN ADDITION TO HEAVY RAINFALL.

THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS THE WEST AND
CENTRAL FRIDAY NIGHT INTO SATURDAY MORNING...WITH THE PRIMARY
THREATS TRANSITIONING TO DAMAGING WINDS AND POTENTIAL FLASH
FLOODING. WHILE LOCATIONS THAT HAVE RECEIVED SIGNIFICANT RAINFALL
OVER THE PAST WEEK ARE MOST SUSCEPTIBLE TO FLASH FLOODING...THE
THREAT OF MANY AREAS BEING IMPACTED BY MULTIPLE THUNDERSTORMS WITH
RAINFALL RATES OF ONE TO TWO INCHES PER HOUR SUGGEST FLASH
FLOODING MAY BE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH
DAKOTA FRIDAY EVENING INTO SATURDAY MORNING. A FLASH FLOOD WATCH
HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY
EVENING AND NIGHT INTO SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS...SOME STRONG WITH HEAVY RAINFALL...ARE LIKELY
ACROSS CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON.

AN ACTIVE WEATHER PATTERN IS FORECAST TO RETURN TO WESTERN AND
CENTRAL NORTH DAKOTA MONDAY NIGHT INTO THURSDAY...WITH MULTIPLE
ROUNDS OF THUNDERSTORMS POSSIBLE DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE FRIDAY AFTERNOON
INTO SATURDAY MORNING.

AYD

In the hours before

Local storm report, Jul 22, 11:26 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1126 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             11 N ZAP                47.45N 101.92W
07/22/2011  E1.25 INCH       MERCER             ND   MESONET

            ND ATMOSPHERIC RESOURCE BOARD OBSERVER REPORTS 1.25 INCH
            HAIL WITH STRONG WINDS.

&&

LHUBER
Local storm report, Jul 22, 11:27 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1127 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     MANDAN                  46.83N 100.89W
07/22/2011  M60 MPH          MORTON             ND   ASOS

&&

LHUBER
Special weather statement, Jul 22, 11:28 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1128 PM CDT FRI JUL 22 2011

NDZ001>003-009>011-017-230630-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY
1128 PM CDT FRI JUL 22 2011

...GUSTY WINDS WERE OCCURRING OVER NORTHWEST NORTH DAKOTA BEHIND
THUNDERSTORMS...

WIND SPEEDS OF 35 TO 50 MPH SHOULD BE EXPECTED OVER NORTHWEST
NORTH DAKOTA THROUGH 130 AM CDT. THIS GUSTY WIND WAS OCCURRING FAR
BEHIND A LINE OF THUNDERSTORMS THAT WAS MOVING THROUGH THE MINOT
AREA.

JP MARTIN
Local storm report, Jul 22, 11:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1138 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     11 N ZAP                47.45N 101.92W
07/22/2011  E60 MPH          MERCER             ND   MESONET

            REPORTED BY ND ATMOSPHERIC RESOURCE BOARD OBSERVER.

&&

LHUBER
Local storm report, Jul 22, 11:45 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1145 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     NON-TSTM WND DMG 2 S BISMARCK            46.78N 100.79W
07/22/2011                   BURLEIGH           ND   TRAINED SPOTTER

            LARGE BRANCHES DOWN...ESTIMATED 60 TO 65 MPH. ALSO ONE
            HALF INCH HAIL.

&&

LHUBER
Local storm report, Jul 22, 11:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1149 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     TSTM WND DMG     2 S BISMARCK            46.78N 100.79W
07/22/2011                   BURLEIGH           ND   TRAINED SPOTTER

            LARGE BRANCHES DOWN...ESTIMATED 60 TO 65 MPH. ALSO ONE
            HALF INCH HAIL.

&&

LHUBER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:15 PM CDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope60 min
Jul 22, 7:40 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie, Williams65 min
Jul 22, 7:48 PM CDTFlash Flood WarningBISDunn, McKenzie6 hr
Jul 22, 8:04 PM CDTFlash Flood WarningBISBillings, Dunn, Golden Valley, McKenzie, Stark6 hr
Jul 22, 8:06 PM CDTTornado WarningBISDunn, McKenzie39 min
Jul 22, 8:10 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, Stark65 min
Jul 22, 8:15 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope60 min
Jul 22, 8:18 PM CDTTornado WarningBISBillings, Stark27 min
Jul 22, 8:32 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer, Mountrail58 min
Jul 22, 8:41 PM CDTTornado WarningBISBillings, Stark34 min
Jul 22, 8:49 PM CDTFlash Flood WarningBISDunn, McLean, Mercer, Mountrail6 hr
Jul 22, 8:55 PM CDTTornado WarningBISDunn35 min
Jul 22, 9:08 PM CDTTornado WarningBISHettinger, Slope, Stark37 min
Jul 22, 9:13 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark62 min
Jul 22, 9:15 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Grant, Hettinger60 min
Jul 22, 9:22 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail, Oliver, Ward53 min
Jul 22, 9:33 PM CDTTornado WarningBISHettinger, Slope27 min
Jul 22, 9:51 PM CDTTornado WarningBISMcLean, Mercer24 min
Jul 22, 9:56 PM CDTTornado WarningBISAdams, Grant, Hettinger34 min
Jul 22, 10:00 PM CDTTornado WarningBISMorton, Oliver30 min
Jul 22, 10:12 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver63 min
Jul 22, 10:14 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan61 min
Jul 22, 10:16 PM CDTSevere Thunderstorm WarningBISAdams, Burleigh, Emmons, Grant, Hettinger, Morton and 1 more59 min
Jul 22, 10:25 PM CDTTornado WarningBISAdams, Grant, Hettinger, Sioux35 min
Jul 22, 10:27 PM CDTTornado WarningBISBurleigh, Morton, Oliver33 min
Jul 22, 10:51 PM CDTTornado WarningBISBurleigh, Emmons, Morton, Sioux24 min
Jul 22, 11:02 PM CDTTornado WarningBISAdams, Sioux13 min
Jul 22, 11:07 PM CDTSevere Thunderstorm WarningBISBurleigh, Foster, Kidder, Morton, Sheridan, Stutsman and 1 more68 min
Jul 22, 11:08 PM CDTSevere Thunderstorm WarningBISMcLean, Oliver, Sheridan, Wells67 min
Jul 22, 11:11 PM CDTSevere Thunderstorm WarningBISAdams, Emmons, Grant, Logan, Morton, Sioux64 min
Jul 22, 11:55 PM CDTHigh Wind WarningBISBurke, Divide, Dunn, McKenzie, Mountrail, Renville and 1 more3 hr
Jul 22, 11:59 PM CDTAreal Flood AdvisoryBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 2 more6 hr
Jul 23, 12:14 AM CDTFlash Flood WarningBISFoster, Kidder, Stutsman, Wells6 hr
Jul 23, 12:16 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman59 min
Jul 23, 12:21 AM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger54 min
Jul 23, 12:57 AM CDTSevere Thunderstorm WarningBISDickey, Kidder, LaMoure, Logan, McIntosh63 min
Jul 23, 1:09 AM CDTSevere Thunderstorm WarningBISStutsman66 min
Jul 23, 1:15 AM CDTSevere Thunderstorm WarningBISAdams, Hettinger60 min
Jul 23, 1:28 AM CDTAreal Flood AdvisoryBISAdams, Hettinger4 hr
Jul 23, 1:55 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure50 min
Jul 23, 2:01 AM CDTAreal Flood WarningBISDunn, McKenzie12 hr
Jul 23, 3:04 AM CDTWind AdvisoryBISBottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more4 hr
Jul 23, 6:01 AM CDTAreal Flood WarningBISFoster, Kidder, Stutsman, Wells8 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.